"My son was prescribed risperdal a few months ago, but just in this past week after his psych eval. and really hurting his younger brother I have decided to go with it. I wanted it to be a last resort. I have tried dieting, prescribed sle..."
"yes that is exactly what it is! Im reading up on it now. My confusion comes with the fact thats these lumps occur at the same time I get really sick. which is now. Its like havin the flu with all the aches plus the pain is so bad I cant ..."
Hi there, hope you are keeping better now..Ive seen the new neurologist who has confirmed I have had Transverse Myelitis but he is wanting to do more indepth MRI imagaing to rule in or out MS. The last neuro dismissed MS but this neuro doesnt know how he could have done this on such poor quality MRI. Weird hu?! Keep in touch Heather x
Just a quick note to say hi!
Hi, I saw something you wrote about foot pain and you mentioned some of your symptoms. Have you ruled out lyme disease? I just ask because they are finding links between ms and lyme. Since steroids are usually used with ms, it os really bad when you have lyme, it sort of feeds it. Anyways I didn't know what was wrong with me for years so I know how frustrating no diagnosis can be. Hope things are better.
Hi there. Just finished 3rd day IV 1g Methyl=Pred. Been up and down through out the treatment with hot flushes, chest tightness, metalic taste, tireness. Hoping now that it is now finished I can let my body settle back into normal and see how I am . Hoping it will allow me to get back to normal and increase my leg strength.
Hope you are well now. Best wishes Heather
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.